# SDR UIEA2019101105694

- Difficulty date: October 11, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,665 hours, 20,668 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3873
- Condition: Failed
- Location: Fwd Equipment
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

FWD EQ SUP FAN 1 STATUS MESSAGE.  REMOVED AND REPLACED FWD EQUIPMENT SUPPLY FAN 1 IAW AMM 21-58-06,  OPS CHECKED GOOD.
